# SDR 96ZZZX5810

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47611
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770418
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: HYC5005
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR POWER RACK WOULD NOT PUT GEAR IN EXTENDED POSITION - UPON DISASSEMBLY - COMMUTATOR ARMATURE SEEMED TO BE 'OUT OF ROUND DUE TO THE BRUSH MARKS.  THE BRUSHES WERE NOT WORN EXCESSIVE.
